Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 804623, 9 pages
http://dx.doi.org/10.1155/2012/804623
Research Article

A Remark on Myhill-Nerode Theorem for Fuzzy Languages

School of Mathematics, Yunnan Normal University, Yunnan, Kunming 650500, China

Received 21 May 2012; Accepted 4 August 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 Shou-feng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar
  2. W. G. Wee, On generalizations of adaptive algorithm and application of the fuzzy sets concept to pattern classification, [Ph.D. thesis], Purdue University, 1967.
  3. J. N. Mordeson and D. S. Malik, Fuzzy Automata and Languages, Chapman & Hall/CRC, 2002. View at Publisher · View at Google Scholar
  4. D. S. Malik, J. N. Mordeson, and M. K. Sen, “Products of fuzzy finite state machines,” Fuzzy Sets and Systems, vol. 92, no. 1, pp. 95–102, 1997. View at Publisher · View at Google Scholar
  5. D. S. Malik, J. N. Mordeson, and M. K. Sen, “Minimization of fuzzy finite automata,” Information Sciences, vol. 113, no. 3-4, pp. 323–330, 1999. View at Publisher · View at Google Scholar
  6. T. Petković, “Varieties of fuzzy languages,” in Proceedings of the 1st International Conference on Algebraic Informatics, pp. 197–205, Aristotle University of Thessaloniki, Thessaloniki, Greece, 2005.
  7. J. Ignjatovic, M. Ciric, S. Bogdanovic, and T. Petkovic, “Myhill-Nerode type theory for fuzzy languages and automata,” Fuzzy Sets and Systems, vol. 161, no. 9, pp. 1288–1324, 2010. View at Publisher · View at Google Scholar
  8. J. Shen, “Fuzzy language on free monoid,” Information Sciences, vol. 88, no. 1–4, pp. 149–168, 1996. View at Publisher · View at Google Scholar
  9. J. Ignjatovic and M. Ciric, “Formal power series and regular operations on fuzzy languages,” Information Sciences, vol. 180, no. 7, pp. 1104–1120, 2010. View at Publisher · View at Google Scholar
  10. S. F. Wang, Y. Q. Guo, and S. X. Xu, “𝒫 𝒮-regular languages,” International Journal of Computer Mathematics, vol. 88, no. 12, pp. 2464–2484, 2011. View at Publisher · View at Google Scholar